# SDR NACA2020060400007

- Difficulty date: June 3, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 100,991 hours, 16,967 cycles
- System (JASC): 2612 · Fire Detection
- Part: Test Panel
- Part number: 233T620413
- Part serial: D00538
- Condition: Contaminated
- Location: Fire Detection
- Part time: 2,629 hours, 1,029 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY, MAIN DECK CARGO & "CARGO FIRE" EICAS MESSAGE ILLUMINATED IN FLIGHT.  PERFORMED NNC AND RETURNED TO MIA.  PERFORMED TROUBLESHOOTING AND FOUND FIRE/OVERHEAT TEST PANEL CONTAMINATED.  REMOVED & REPLACED PANEL IAW AMM 26-11-01, TESTED NORMAL.
